# SDR MALA954251

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2722093106
- Condition: Cracked
- Location: Fs 174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND RT LOWER INTERCOSTAL, PN 27-22093-106, AT FS 174, CRACKED.  REPAIRS COMPLETED TO THE RT INTERCOSTAL IAW FAC SRM.  (X)
